Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does Quetiapine cause diarrhea?

Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6714 Questions

default
Posted on Tue, 18 Apr 2017 in Mental Health
Question: can quetiapine cause diahrea?
doctor
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer....your diarrhoea could be because of quetiapine
Detailed answer....
Hello,
Thanks for the query.
I have read your query and understand your concern.
Quetiapine consumption can cause nausea,vomiting,constipation,abdominal pain and diarrhoea in few people.
Consult your doctor  and do inform him about this.
I hope it helps,however you are most welcome to revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Abdominal pain

doctor1 MD

My 2yr old suffers from mild active colitis. She had an endoscopy last year october which showed contact bleeding in the colon. She has been put on a dairy free diet and sulphasalizine for at least 6 months. Her syptoms had been improving, but in the past 3/4 days the problem has flaired up again and she is passing a lot of blood in her stool. What do you advise?

doctor1 MD

I have been having blody diarrhea for nearly 3 years along with other symptoms e.g. joint pains, inflamed eyes, stomach pains etc. Suspected IBD- colitic then crohn s. I have had negative colonoscopies however a capsule endoscopy 4 weeks ago revealed a red inflamed duodenum alongside abnormal mucosa and a benign tumor in the duodenum. What could this possibly mean and what might happen next?

doctor1 MD

hi i am a patient of ulcerative colitis and has suffered a relapse so was on steorids due to which i have terrible hair loss somebody has precribed keraglo forte how effective is the tablet to control hair loss and stop greying of hair?i am 33years old

doctor1 MD

For the past year I have been noticing an increasing amount of blood both in my BM. At first it began just as smears on the paper but began to become mixed in with the stool and within the past month more blood than stool is being voided. I have mild, intermittent abdominal pain as well as intermittent pain with BM. There s no itching or rash. I have noticed some exacerbation with spicy foods i.e. jalepenos which in both instances caused me to void so much blood that the water in the toilet became bright red. There is no fhx significant for colon cancer or GI bleeds. I am a 20 y.o. female with no signifcant medical hx or problems other than multiple bone fxs, tonsilectomy and adnoidectomy. I

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...